# SDR COMA2010031750063

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 16,262 hours, 11,557 cycles
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Condition: Failed
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RAMP CREW REPORTED HOT BURNING SMELL COMING FROM NOSE OF A/C.  OPENED TRU DOOR, SMOKE OBSERVED.  A/C EVACUATED AND SHUT DOWN.  SMOKE STOPPED, BURNING SMELL LINGERED.  INSPECTED A/C FOUND ESS TRU NR 2 FAILED.  TRANSFERRED TO DEFERRED LIST PER MEL 24-31-01 CAT B.
